# SDR DHL9870725C

- Difficulty date: April 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707DH
- Make and model: Boeing 727-22
- Aircraft serial: 18321
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 540
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, CABIN SEAT TRACK CORRODED AT STA 540 LBL 24.  CUT OUT DAMAGED SECTION, INSTALLED NEW TRACK PER SRM 53-10-5.  N/R 5586
